# SDR ASAA0540559

- Difficulty date: October 20, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO COMPARTMENT CORRODED SHEAR TIE AT BS 787 BETWEEN STRINGER 26 RIGHT AND 27 RIGHT.  REMOVED CORRODED SECTION OF SHEAR TIE, FABRICATED AND INSTALLED IAW 737-400 SRM 53-00-07 FIGURE 201.  (M)
